A multiple time scale survival model with a cure fraction
No abstract is available for this item.
Volume (Year): 21 (2012)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.seio.es/
|Order Information:||Web: http://www.springer.com/statistics/journal/11749/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ghitany, M. E. & Maller, R. A. & Zhou, S., 1994. "Exponential Mixture Models with Long-Term Survivors and Covariates," Journal of Multivariate Analysis, Elsevier, vol. 49(2), pages 218-241, May.
- Nikos Yannaros, 1994. "Weibull renewal processes," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 46(4), pages 641-648, December.
- McShane, Blake & Adrian, Moshe & Bradlow, Eric T & Fader, Peter S, 2008. "Count Models Based on Weibull Interarrival Times," Journal of Business & Economic Statistics, American Statistical Association, vol. 26, pages 369-378.
When requesting a correction, please mention this item's handle: RePEc:spr:testjl:v:21:y:2012:i:2:p:355-368. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.